# SDR 2002FA0000877

- Difficulty date: July 15, 2002
- Submitted: July 29, 2002
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 30740962
- Part serial: 011217200471
- Condition: Out Of Tolerance
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW COMPRESSOR WHEEL RECEIVED FROM HONEYWELL WITH DAMAGE GREATER THAN .001 INCHES BY FIR TREE AREA.
